# SDR DXTA200702655

- Difficulty date: December 6, 2007
- Submitted: December 7, 2007
- Operation: Air carrier
- Aircraft: N893QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258393
- Aircraft time: 7,443 hours, 5,382 cycles
- Engine: Garrtt TFE7315BR
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Landing Gear
- Condition: False Indication
- Location: Mains
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UPON GEAR RETRACTION, (3) RED LIGHTS ALONG WITH 1 GREEN  FOR THE NOSEWHEEL ARE INDICATED FOR 1 MINUTE AFTER SELECTING GEAR UP.   INSPECTED GEAR AND CYCLED SEVERAL TIMES IAW MM 29-10-00-501. NO DEFECTS NOTED AT THIS TIME.
